# SDR ASAA0280041

- Difficulty date: February 16, 2002
- Submitted: March 21, 2002
- Operation: Air carrier
- Aircraft: N974AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53450
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Part serial: 2988
- Condition: Inoperative
- Location: Cabin
- Part time: 17,276 hours, 9,198 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PAE - DURING LINE CHECK, FOUND FORWARD PORTABLE EMERGENCY LIGHT TO BE INOPERATIVE.  REPLACED PORTABLE EMERGENCY LIGHT ASSEMBLY.  LIGHT THEN OPERATED NORMALLY.  (M)
